# SDR REXA2015111101076

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLAP STUB FAIRING IS CHAFED ON THE OUTER SKIN & FWD BRACKET IS DAMAGED.  UPON FURTHER INVESTIGATION FOUND FWD FITTING ON LT WING TO BE DAMAGED, REQUIRES REPLACEMENT.  REMOVED UNSERVICEABLE FITTING ON LT WING & REPLACED WITH NEW SERVICEABLE FITTING, PN 601R10371-1 IAW SRM 51-40-11 & SRM 51-42-21.  REMOVED TWO EACH SERVICEABLE SEALS & TWO EACH SERVICEABLE SEAL RETAINERS FROM UNSERVICEABLE LT FLAP STUB FAIRING IAW SRM 51-42-06.  LOCATED, DRILLED & INSTALLED TWO EACH SERVICEABLE SEALS & TWO EACH SERVICEABLE SEAL RETAINERS ON SERVICEABLE LT FLAP STUB FAIRING IAW SRM 51-40-11 & SRM 51-42-06.  LT FLAP STUB FAIRING REQUIRES PREP & PAINT.  PAINTED AS NEEDED IAW SRM 51-25-01.  UPPER FWD HINGE ASSEMBLY REQUIRES LOCATED & INSTALLED ONCE BELLY FAIRING PANEL 195AL IS INSTALLED.  LOCATED, DRILLED & INSTALLED NUTPLATES ON UPPER FWD HINGE ASSEMBLY IAW SRM 51-40-11 & 51-42-06.  REPLACED LT FLAP STUB FAIRING WITH PN 601R31199-91.  ALL WORK DONE IAW SRM 51-40-11 & 51-42-06.
